Alert archive / Kentucky / Tornado Warnings in 2014
Tornado Warning 34, NWS Jackson, KY
NWS Jackson, KY issued this tornado warning at Oct 7, 2014, 8:47 PM EDT for Martin County, Kentucky. It was in force for 13 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2014, 8:47 PM EDT (00:47 UTC)
- Expired
- Oct 7, 2014, 9:00 PM EDT
- In force
- 13 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
County Martin County, KY
The radar
The Jackson,KY radar (KJKL), 78 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 7, 2:02 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -160 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
408
WFUS53 KJKL 080047
TORJKL
KYC159-080100-
/O.NEW.KJKL.TO.W.0034.141008T0047Z-141008T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON KY
847 PM EDT TUE OCT 7 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN MARTIN COUNTY IN NORTHEAST KENTUCKY...
* UNTIL 900 PM EDT
* AT 844 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR WELLS...AND MOVING EAST AT 45 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
HODE AND KERMIT AROUND 855 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3786 8264 3789 8260 3792 8261 3794 8259
3795 8259 3797 8254 3795 8250 3792 8248
3791 8244 3788 8241 3785 8241 3777 8233
TIME...MOT...LOC 0047Z 283DEG 38KT 3790 8253
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
PELTONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this tornado warning went out at Oct 7, 8:25 PM EDT, 22 minutes earlier.
Area forecast discussion, Oct 7, 8:25 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 825 PM EDT TUE OCT 7 2014 .UPDATE... ISSUED AT 825 PM EDT TUE OCT 7 2014 THE TRAIN OF SEVERE STORMS AND SUPERCELLS CONTINUES TO ROLL EAST THROUGH NORTHERN KENTUCKY. AS SUCH HAVE EXTENDED THE TORNADO WATCH THROUGH 11 PM PER CONVERSATION WITH SPC AND NEIGHBORS. HAVE SET UP THE GRIDS TO REFLECT THESE CHANGES AND THE GRIDS HAVE BEEN ISSUED. UPDATED ZONES AND HWO OUT SHORTLY. UPDATE ISSUED AT 435 PM EDT TUE OCT 7 2014 UPDATED THE FORECAST TO EXTEND THE TORNADO WATCH A COUPLE OF COUNTIES SOUTH. THIS WAS MAINLY TO DEAL WITH THE DEVELOPING LINEAR CELLS JUST OUTSIDE OF ROCKCASTLE COUNTY. THE WCN HAS BEEN ISSUED ALONG WITH UPDATED GRIDS AND ZONES. HWO TO FOLLOW. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 350 PM EDT TUE OCT 7 2014 18Z SFC ANALYSIS SHOWS THE COLD FRONT ASSOCIATED WITH A DEEP AREA OF LOW PRESSURE MOVING CLOSER TO THE AREA. THE WIND FIELD AHEAD OF THIS FRONT IS VERY FAVORABLE FOR ROTATING STORMS WITH A MID LEVEL SPEED MAX MOVING INTO THE OHIO VALLEY. THIS...COMBINED WITH A SURGE OF MOIST AND UNSTABLE AIR INTO THE REGION...HAS RESULTED IN A THREAT FOR SUPERCELLS AND THEIR SEVERE WEATHER ATTRIBUTES ACROSS THE NORTHERN TWO THIRDS OF THE AREA...WHERE A TORNADO WATCH IS IN EFFECT. ON RADAR...A VERY STRONG/SEVERE CLUSTER OF STORMS IS NOW TRACKING THROUGH THE WATCH AREA TOWARD EAST KENTUCKY AND WILL MOVE ACROSS THE JKL CWA BETWEEN 4:30 AND 6 PM...MAINLY ALONG AND NORTH OF THE MOUNTAIN PARKWAY. ADDITIONAL STORMS WILL BE POSSIBLE AFTER THIS INITIAL BATCH OF STORMS PASS. A CLEARING OF THE LOWER CLOUDS IN THE WAKE OF THE EARLIER SHOWERS AND STORMS IS BRINGING TEMPERATURES UP INTO THE 60S AND 70S THROUGH THE AREA ALONG WITH SOUTHWEST WINDS OF 10 TO 20 KTS AND GUSTS TO 25 KTS. THE MODELS ARE IN GOOD AGREEMENT ALOFT WITH THE LARGE AND DEEP UPPER LOW SPINNING NORTH OF THE MIDWEST AND ITS ATTENDANT ENERGY PACKET RACING THROUGH THE SOUTHERN OHIO VALLEY THIS EVENING. THIS NODE OF THE UPPER LOW THEN LIFTS TO THE NORTHEAST ALLOWING FOR DECENT HEIGHT RISES IN ITS WAKE. THE ECMWF AND GEM ARE A VIRTUAL MATCH WITH THEIR FLATTENING OF THE PATTERN DURING THE DAY THURSDAY. LATER THAT NIGHT AN OPENING TROUGH OVER THE FOUR CORNER/S REGION WILL SEND MORE ENERGY THIS WAY IN THE FAST FLOW LEADING RIGHT INTO KENTUCKY. FOR THE MOST PART...USED A BLEND OF THE MODELS WITH A LEAN TOWARD THE HRRR AND NAM12 FOR THE NEAR TERM. SENSIBLE WEATHER WILL FEATURE A STORMY EVENING FOR AT LEAST THE NORTHERN PARTS OF EASTERN KENTUCKY. SCATTERED SHOWERS AND A FEW THUNDERSTORMS CAN BE EXPECTED FOR THE REST OF THE AREA INTO THE EVENING. THE STORMS WILL MOVE OFF BY LATE EVENING AND CONDITIONS WILL IMPROVE OVERNIGHT WITH ANOTHER COOL NIGHT ON TAP. FOR WEDNESDAY... HIGH PRESSURE WILL GIVE US ONE SOLID DAY OF DRY WEATHER WITH PARTLY CLOUDY SKIES. HOWEVER...THE FRONT THAT PUSHES OFF TO THE SOUTH TONIGHT WILL START TO COME BACK AS A WARM FRONT ON WEDNESDAY NIGHT WITH SHOWERS AND THUNDERSTORMS POSSIBLE BY DAWN IN BOTH THE NORTHERN PARTS OF THE AREA AND ALSO ALONG THE TENNESSEE BORDER. USED THE CONSSHORT AS A STARTING POINT FOR THE T/TD/WIND GRIDS THROUGH THE FIRST 18-24 HOURS BEFORE GOING WITH THE SUPERBLEND THEREAFTER. DID MAKE SOME ADJUSTMENTS TO THE LOWS TONIGHT AND WEDNESDAY NIGHT TO ACCOUNT FOR TERRAIN EFFECTS. AS FOR POPS...ENDED UP MORE SIMILAR TO THE WETTER MET NUMBERS TONIGHT AND AGAIN WEDNESDAY NIGHT. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 330 PM EDT TUE OCT 7 2014 THE EXTENDED FORECAST PERIOD BEGINS ON THURSDAY WITH THE BROAD CLOSED UPPER LOW OVER THE NORTHEASTERN CANADIAN MARITIMES AND SLOWLY SHIFTING EAST. MEANWHILE DURING THIS TIME...A RIDGE RESIDES OVER THE NORTHWEST CONUS WITH A CLOSED LOW BEING THE REMNANTS OF TROPICAL STORM SIMON MOVING OVER THE FOUR CORNERS REGION AND MOVING INTO THE CENTRAL PLAINS. BY THE WEEKEND...A STRONG JET STREAK DIVES OUT OF THE NORTHERN ROCKIES AND INTO THE CENTRAL PLAINS AS A TROUGH DEEPENS FURTHER WITH THE REMNANTS OF SIMON MOVING THROUGH THE BASE OF THE TROUGH AND INTO THE MID MS RIVER VALLEY. THE MODELS HAVE SEEM TO COME INTO AGREEMENT WITH THIS SCENARIO AS WELL AS THE SUPER BLEND MODEL...AT LEAST THROUGH THE WEEKEND. THE SUPER BLEND GAVE A CONSENSUS OF LIKELY POPS THROUGH THE WEEKEND SO KEPT THIS SOLUTION IN THE FORECAST. FOR DETAILS IN THE LOWER LEVELS...AN EXITING FRONT BECOMES STALLED AND ORIENTED WEST TO EAST ALONG THE TN VALLEY AND INTO KY DURING THE THURSDAY THROUGH SUNDAY PERIOD DUE TO STRONG RIDGING ALONG THE EAST COAST. THIS SETS UP A SCENARIO WHERE NUMEROUS WAVES MOVE ALONG THIS BOUNDARY PROVIDING RAIN CHANCES EVERYDAY DURING THE EXTENDED. THIS BEING A MORE SPRING LIKE PATTERN OCCURRING THIS TIME OF YEAR WITH VEGETATION ON THE DECLINE COULD MAKE FOR A CONCERN FOR FLOODING IN THE EXTENDED. WITH THE REMNANTS OF SIMON...THE INFLUX OF GULF MOISTURE AND AN ACTIVE JET FOR UPPER LEVEL SUPPORT THE INGREDIENTS MAY BE AVAILABLE FOR THIS EVENT. A FEW DETAILS WILL NEED TO BE IRONED OUT...ESPECIALLY WITH THE MODELS HANDLING A TRANSITION IN THE PATTERN BUT THIS SCENARIO WILL NEED TO BE MONITORED. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 815 PM EDT TUE OCT 7 2014 SEVERE AND POTENTIALLY TORNADIC SUPERCELLS CONTINUE TO ROLL EAST THROUGH THE AREA JUST NORTH OF JACKSON. WITH THESE...IFR AND MVFR CONDITIONS WILL BE COMMON WITH BRIEF TIMES OF VLIFR ALONG WITH GUSTY WINDS UP TO 40 KTS. OTHERWISE...SOUTH OF THIS LINE THINGS WILL BE QUIETER AND EVERYWHERE CIGS WILL START TO CLEAR UP AFTER 06Z WITH A MOSTLY SUNNY DAY EXPECTED ON WEDNESDAY AND WINDS SWITCHING TO THE WEST AT 5 TO 10 KTS. WITH THE WINDS STILL ROARING OFF THE GROUND HAVE ADDED A LLWS REMARK TO THE TAFS THROUGH 04Z. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GREIF SHORT TERM...GREIF LONG TERM...SHALLENBERGER AVIATION...GREIF
Hazardous weather outlook, Oct 7, 8:30 PM EDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 830 PM EDT TUE OCT 7 2014 KYZ044-050>052-058>060-068-069-079-080-104-106>120-090330- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD- LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...SANDY HOOK... WEST LIBERTY...PAINTSVILLE...CAMPTON...SALYERSVILLE...PRESTONSBURG... BEATTYVILLE...JACKSON...HINDMAN...BOONEVILLE...HAZARD...MANCHESTER... HYDEN...WHITESBURG...INEZ...PIKEVILLE 830 PM EDT TUE OCT 7 2014 ...TORNADO WATCH 523 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL AFFECT MANY LOCATIONS ACROSS EASTERN KENTUCKY THROUGH THE REST OF THE EVENING. SOME STORMS COULD BE SEVERE PRODUCING LOCALLY HEAVY RAINFALL AND PLENTY OF SMALL HAIL WITH A FEW LARGE STONES POSSIBLE. IN ADDITION...DAMAGING WIND GUSTS AND FREQUENT CLOUD TO GROUND LIGHTNING COULD ACCOMPANY ANY STRONG STORM. AN ISOLATED TORNADO WILL BE POSSIBLE FROM THE STRONGEST STORMS. MINOR FLOODING OF LOW LYING AREAS MAY ALSO OCCUR WHERE THUNDERSTORMS MOVE REPEATEDLY ACROSS THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH MONDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...WIND DAMAGE...OR HAIL TO THE JACKSON WEATHER OFFICE THROUGH THIS EVENING. KYZ083>088-090330- WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- INCLUDING THE CITIES OF...MONTICELLO...WHITLEY CITY...CORBIN... WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE...HARLAN 830 PM EDT TUE OCT 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS MAY DEVELOP AND HIT SOUTHERN PARTS OF EAST KENTUCKY. SOME STORMS COULD BE STRONG PRODUCING LOCALLY HEAVY RAINFALL...SMALL HAIL...GUSTY WINDS...AND CLOUD TO GROUND LIGHTNING COULD ACCOMPANY ANY STRONG STORM. ISOLATED MINOR FLOODING OF LOW LYING AREAS MAY ALSO OCCUR WHERE THUNDERSTORMS MOVE REPEATEDLY ACROSS THE SAME LOCATIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE THURSDAY THROUGH MONDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF FLOODING...WIND DAMAGE...OR HAIL TO THE JACKSON WEATHER OFFICE THROUGH THIS EVENING. AR/GREIF
In the hours before
Local storm report, Oct 7, 7:46 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
746 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL OWINGSVILLE 38.14N 83.76W
10/07/2014 M0.75 INCH BATH KY TRAINED SPOTTER
&&
DSTAMPERLocal storm report, Oct 7, 8:10 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
810 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL 3 WNW WEST LIBERTY 37.93N 83.32W
10/07/2014 M1.00 INCH MORGAN KY NWS EMPLOYEE
&&
JMWIXLocal storm report, Oct 7, 8:19 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
819 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL MOUNT STERLING 38.06N 83.95W
10/07/2014 E1.00 INCH MONTGOMERY KY PUBLIC
&&
ABELocal storm report, Oct 7, 8:22 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
822 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM HAIL MOUNT STERLING 38.06N 83.95W
10/07/2014 E1.75 INCH MONTGOMERY KY PUBLIC
&&
DSTAMPERLocal storm report, Oct 7, 8:31 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
831 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM HAIL MEANS 37.95N 83.76W
10/07/2014 M0.25 INCH MENIFEE KY TRAINED SPOTTER
&&
DSTAMPERLocal storm report, Oct 7, 8:35 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
835 PM EDT TUE OCT 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL 3 NE JEFFERSONVILLE 38.00N 83.79W
10/07/2014 E1.25 INCH MONTGOMERY KY NWS EMPLOYEE
&&
DSTAMPERThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 8:03 PM EDT | Tornado Warning | JKL | Menifee, Montgomery | 27 min |
| Oct 7, 8:07 PM EDT | Tornado Warning | JKL | Johnson, Magoffin, Morgan | 53 min |
| Oct 7, 8:23 PM EDT | Tornado Warning | JKL | Menifee, Montgomery, Morgan, Wolfe | 37 min |
| Oct 7, 8:25 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Morgan, Rowan | 4 hr |
| Oct 7, 8:29 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Martin | 46 min |
| Oct 7, 8:35 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery | 55 min |
| Oct 7, 8:37 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin, Menifee, Morgan | 53 min |
| Oct 7, 8:41 PM EDT | Tornado Warning | JKL | Bath, Menifee, Montgomery | 34 min |
| Oct 7, 8:56 PM EDT | Tornado Warning | JKL | Floyd, Johnson, Magoffin, Morgan | 34 min |
| Oct 7, 9:14 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Oct 7, 9:21 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 24 min |
| Oct 7, 9:27 PM EDT | Tornado Warning | JKL | Floyd, Johnson, Martin | 18 min |
| Oct 7, 9:38 PM EDT | Special Weather Statement | JKL | Johnson, Magoffin, Morgan | 22 min |
| Oct 7, 9:44 PM EDT | Special Weather Statement | JKL | Martin | 31 min |
| Oct 7, 9:47 PM EDT | Special Weather Statement | JKL | Magoffin, Wolfe | 28 min |
| Oct 7, 9:56 PM EDT | Special Weather Statement | JKL | Johnson, Martin | 49 min |
| Oct 7, 10:01 PM EDT | Special Weather Statement | JKL | Magoffin | 29 min |
| Oct 7, 10:08 PM EDT | Areal Flood Advisory | JKL | Estill, Floyd, Johnson, Magoffin, Martin, Menifee and 5 more | 3 hr |
| Oct 7, 10:19 PM EDT | Special Weather Statement | JKL | Floyd, Magoffin | 26 min |
| Oct 7, 10:25 PM EDT | Special Weather Statement | JKL | Martin | 35 min |
| Oct 7, 10:31 PM EDT | Special Weather Statement | JKL | Estill, Lee, Powell, Wolfe | 29 min |
| Oct 7, 10:35 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Pike | 18 min |
| Oct 7, 10:59 PM EDT | Special Weather Statement | JKL | Pike | 31 min |
| Oct 7, 11:06 PM EDT | Special Weather Statement | JKL | Floyd, Magoffin | 24 min |
| Oct 7, 11:21 PM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Magoffin, Pike, Wolfe | 2 hr |
| Oct 7, 11:31 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Magoffin, Pike | 4 hr |
| Oct 7, 11:45 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Knott, Laurel, Leslie and 4 more | 3 hr |
| Oct 7, 11:50 PM EDT | Special Weather Statement | JKL | Clay, Laurel | 40 min |
| Oct 8, 12:14 AM EDT | Special Weather Statement | JKL | Laurel | 31 min |
| Oct 8, 12:21 AM EDT | Areal Flood Advisory | JKL | Clay, Laurel, Leslie, Perry, Pulaski | 3 hr |
| Oct 8, 12:31 AM EDT | Flash Flood Warning | JKL | Clay, Knox, Laurel, Pulaski, Rockcastle | 4 hr |
| Oct 8, 12:44 AM EDT | Areal Flood Advisory | JKL | Floyd, Harlan, Knott, Leslie, Letcher, Perry and 1 more | 2 hr |
| Oct 8, 12:52 AM EDT | Special Weather Statement | JKL | Harlan | 53 min |
| Oct 8, 1:33 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 1 more | 2 hr |
| Oct 8, 1:34 AM EDT | Special Weather Statement | JKL | Harlan | 26 min |
| Oct 8, 2:11 AM EDT | Special Weather Statement | JKL | McCreary | 49 min |
Nearby
Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.